Asymptotic influence of initial values on parametric and rank-based measures of residual autocorrelation: proceedings of the colloque de mathématiques appliquées, April 1993, Oujda
Marc Hallin
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1994
References: Add references at CitEc
Citations:
Published in: Journal de mathématiques du Maroc (1994) v.2,p.100-109
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2151
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2151
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().